MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LOCK DIST TIB MED LT 9H STE; PIN, FIXATION

ZIMMER BIOMET, INC. LOCK DIST TIB MED LT 9H STE; PIN, FIXATION
Model Number 8562-11-009
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign- japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the sterile package was not vacuumed.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
Upon evaluation of the returned product, it has been determined that the packaging meets the standards of inspection criteria.This complaint cannot be confirmed as the product was found to be conforming.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
Upon evaluation of the returned product, it has been determined that the packaging meets the standards of inspection criteria.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: cat: 856211009 lot: 762010 lock dist tib med lt 9h ste; cat: 856211009 lot: 762010 lock dist tib med lt 9h ste; cat: 856211009 lot: 762010 lock dist tib med lt 9h ste.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned product found the vacuum seal was no longer intact.The product has been found to be non-conforming.Device history record (dhr) was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event is the operator not following the work instructions provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 01985; 0001825034 - 2022 - 01986; 0001825034 - 2022 - 01987.

Brand Name
LOCK DIST TIB MED LT 9H STE
Common Device Name
PIN, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15294167
Report Number0001825034-2022-01915
Device Sequence Number20381522
Product Code JDW
UDI-Device Identifier00887868449765
UDI-Public(01)00887868449765(17)320718(10)762010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8562-11-009
Device Catalogue Number856211009
Device Lot Number762010
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer10/21/2022
11/29/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date11/16/2022
12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Patient SexUnknown